Workshop Programme: Joint workshops CAD & C-ITSec

09:00 - Opening & Introduction (by Dr Tim LEINMUELLER)

09:15 - Dr Meng Lu (Dynniq, The Netherlands) - "ICT infrastructure systems for automated driving"

09:30 - (paper 1) "In-Chamber V2X Oriented Test Scheme for Connected Vehicles"

Lei, Jianmei State Key Laboratory of Vehicle NVH and Safety Technology & ChonChen, Siru Beijing University of Posts and TelecommunicationsZeng, Lingqiu Chongqing University Liu, Fangli Chongqing University;Zhu, Konglin Beijing University of Posts and Telecommunications;Liu, Jie China Automotive Engineering Research Institute Co., Ltd

09:45 - (paper 2) "Optimal control based CACC: problem formulation, solution, and stability analysis"

Bai, Yu Key Laboratory of Road and Traffic Engineering, Ministry OfZhang, Yu The Key Laboratory of Road and Traffic Engineering, Ministry OfWang, Meng Delft University of TechnologyHu, Jia Tongji University, Federal Highway Administration

10:00 - Coffee Break (30 min)

  • 10:30 - Dr Marc Lacoste (Orange Labs, France) - "Connected and Autonomous Vehicle Security: Challenges Ahead for 5G"

11:00 - (paper 3) "TARA+: Controllability-aware Threat Analysis and Risk Assessment for L3 Automated Driving"

Bolovinou, Anastasia Institute of Communications and Computer SystemsAtmaca, Ugur Ilker Warwick Manufacturing Group, University of Warwick, Coventry CV4Sheik, Al Tariq University of Warwick, Warwick Manufacturing GroupUr-Rehman, Obaid FEV Europe GmbHWallraf, Gerhard FEV Europe GmbHAmditis, Angelos Institute of Communication and Computer Systems

11:15 - (paper 4) "A Test-Driven Approach for Security Designs of Automated Vehicles"

Suo, Dajiang Massachusetts Institute of TechnologySarma, Sanjay E. Massachusetts Institute of Technology
  • 11:30 - Dr Antonio Kung (CEO of Trialog, France) - "Management of privacy in cooperative ITS"
  • 12:00 - Dr Pete Thomas (Loughborough University, UK) - "Assuring the Safety of Autonomous Vehicles"

12:30 - Lunch (1h00')

  • 13:30 - Dr Julian Schindler (DLR, Germany) - "Infrastructure-assisted automated driving in transition areas"
  • 14:00 - Dr Michele Rondinone (Hyundai Europe) - "Vehicle Automation"
  • 14:30 - Dr David Quesada (Enide, Spain) - " Preparing the road infrastructure for the introduction of Automated Driving – the INFRAMIX approach"

15:00 - (paper 5) "Infrastructure Support for Cooperative Maneuvers in Connected and Automated Driving"

Correa, Alejandro University Miguel Hernández of ElcheAlms, Robert Deutsches Zentrum Für Luft Und RaumfahrtGozalvez, Javier University Miguel Hernández of ElcheSepulcre, Miguel Miguel Hernández University of ElcheRondinone, Michele Hyundai Motor Europe Technical CenterBlokpoel, Robbin DynniqLuecken, Leonhard DLRThandavarayan, Gokulnath Miguel Hernandez University of Elche

15:15 - (paper 6) "Test and Evaluation of Connected and Autonomous Vehicles in Real-world Scenarios"

Premebida, Cristiano Loughborough UniversityAsvadi, Alireza Institute of Systems and RoboticsGarrote, Luis ISR-UCNunes, Urbano University of Coimbra

15:30 - Coffee Break (30 min)

  • 16:00 - Dr Henning Hamer (Continental AG) - Enabling L3 + driving through the generation of crowd-sourced maps
  • 16:30 - Dr Nouhed Naidja (VeDeCom, France) - "Base material for microscopic autonomous simulation"

17:00 - Round table, concluding remarks, discussion (Moderated by Dr Tim LEINMUELLER - Denso Automotive)

17:30 - Closing

Program in ITS.papercept platform: